UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1380

タイトル: Additive Processes on Local Fields
著者: Yasuda, Kumi
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 3, Page 629-654
抄録: The present paper aims at investigating some basic properties of additive processes on local fields which are rotation- invariant, i.e., invariant under multiplications by any elements of norm 1. We will give the transition probabilities of such processes explicitly, and prove that each process is a limit of processes expressed as integrals. The Levy measures of their transition probabilities will be used to tell whether they are recurrent, and whether they are stable. For stable processes, we will give some detailed observations.
URI: http://hdl.handle.net/2261/1380
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030306.pdf176.83 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください